The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kodai Mathematical Journal
( Vol. 29 NO.3 / (2006))
Harmonic total Chern forms and stability
Akito Futaki,
Pages. 346-369
Abstract
Contents 1. Introduction
2. Perturbed sympletic structure on the space of complex structures
3. Pertured extremal K\"{a}hler metrics
4. K\"{a}hler metrics of harmonic Chern forms
5. Deformations of extremal K\"{a}hler metrics
Key words stability, constant scalar curvature, K\"{a}hler manifold
Mathmatical Subject Classification 53C55, 53C21, 55N91